# SDR CHQA201100002

- Difficulty date: January 3, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N266SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145241
- Aircraft time: 26,701 hours, 21,248 cycles
- Engine: Allsn AE3007A
- Engine time: 22,615 hours, 17,872 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Part number: MS3476L246LS
- Condition: Dirty
- Location: Nr 2 Rmu
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE CREW REPORTED THAT THE COMM 2 RMU WAS BLANKED OUT AND THE BACK-UP HEAD COULD NOT BE TUNED AND THAT COMM 1 WAS SWITCHING BETWEEN ACTIVE AND TUNING FREQUENCIES.  THE AIRCRAFT RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE FAULT TO THE RMU 2 AND PLACED IT ON MEL.  THE MEL WAS CLEARED IN CMH ON 1/4/2011 WHEN MAINTENANCE CLEANED THE CONNECTOR FOR THE NR 2 RMU AND THEN RE-SECURED THE CONNECTOR WITH NO FURTHER DEFECTS NOTED.
